| Catalog Number |
110005315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: unknown date in february 2026.D6b: unknown date in march 2026.G2: foreign - event occurred in the uk.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent an initial implantation of the juggerknot on an unknown date approximately three (3) months ago.Subsequently, the patient went to the wound clinic where it was noted the thread was able to be seen.The patient underwent washout of the wound and removal of the suture on approximately one (1) month post-implantation.Attempts have been made and no further information has been provided.
Event or Problem Description
It was reported that the patient underwent an initial implantation of the juggerknot on an unknown date approximately three (3) months ago.Subsequently, the patient went to the wound clinic where it was noted the thread was able to be seen.The patient underwent washout of the wound and removal of tissue approximately one (1) month post-implantation.The suture remains implanted.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b3; b4; b5; b7; d2; d6; e1; e2; g1; g3; g6; h1; h2 h6.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.